Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 12, NWS Amarillo, TX

March 13, 20214 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Mar 13, 2021, 3:30 PM CST for 4 counties in Texas. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2021, 3:30 PM CST (21:30 UTC)
Expired
Mar 13, 2021, 4:30 PM CST
In force
60 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Hartley County, TX, Moore County, TX, Oldham County, TX, Potter County, TX

The radar

The Amarillo radar (KAMA), 44 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 3:42 PM CSTHAIL 1.25Valley De Oro, TXACTUAL TIME IS 3:42 PM CST ON MARCH 13TH, WITH HALF DOLLAR HAIL BEING SENT VIA TWITTER.
Mar 13, 3:58 PM CSTHAIL 1Dumas, TXHAIL LASTED FROM ABOUT 358 PM TO 401 PM CST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 12:36 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2021-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2021-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
188 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted.

651 
WUUS54 KAMA 132130
SVRAMA
TXC205-341-359-375-132230-
/O.NEW.KAMA.SV.W.0012.210313T2130Z-210313T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
330 PM CST Sat Mar 13 2021

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Eastern Oldham County in the Panhandle of Texas...
  Potter County in the Panhandle of Texas...
  Moore County in the Panhandle of Texas...
  Southeastern Hartley County in the Panhandle of Texas...

* Until 430 PM CST.

* At 329 PM CST, severe thunderstorms were located along a line
  extending from 7 miles west of Dumas to Valley De Oro to 3 miles
  northeast of Wildorado, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected.

* Locations impacted include...
  Amarillo, Dumas, Fritch, Four Way, Valley De Oro, Boys Ranch,
  Masterson, Wildorado and Lake Meredith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CST for the Panhandle
of Texas. A Tornado Watch also remains in effect until 900 PM CST for
the Panhandle of Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3520 10233 3596 10226 3603 10162 3527 10162
TIME...MOT...LOC 2129Z 226DEG 34KT 3586 10211 3546 10209 3525 10220 

HAIL...1.25IN
WIND...60MPH
 
$$

LFM
2 follow-up statements
544 
WWUS54 KAMA 132157
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
357 PM CST Sat Mar 13 2021

TXC205-359-132206-
/O.CAN.KAMA.SV.W.0012.000000T0000Z-210313T2230Z/
Oldham TX-Hartley TX-
357 PM CST Sat Mar 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OLDHAM AND
SOUTHEASTERN HARTLEY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for the Panhandle
of Texas. A Tornado Watch also remains in effect until 900 PM CST for
the Panhandle of Texas.

LAT...LON 3603 10162 3527 10162 3522 10212 3598 10211
TIME...MOT...LOC 2156Z 226DEG 34KT 3603 10189 3563 10187 3542 10198 

$$

TXC341-375-132230-
/O.CON.KAMA.SV.W.0012.000000T0000Z-210313T2230Z/
Potter TX-Moore TX-
357 PM CST Sat Mar 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR POTTER AND MOORE COUNTIES...

At 356 PM CST, severe thunderstorms were located along a line
extending from 3 miles west of Sunray to 4 miles east of Masterson to
7 miles east of Valley De Oro, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

Locations impacted include...
Amarillo, Dumas, Fritch, Four Way, Valley De Oro, Masterson and Lake
Meredith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 600 PM CST for the Panhandle
of Texas. A Tornado Watch also remains in effect until 900 PM CST for
the Panhandle of Texas.

LAT...LON 3603 10162 3527 10162 3522 10212 3598 10211
TIME...MOT...LOC 2156Z 226DEG 34KT 3603 10189 3563 10187 3542 10198 

HAIL...1.25IN
WIND...60MPH
 
$$

LFM
915 
WWUS54 KAMA 132214
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
414 PM CST Sat Mar 13 2021

TXC341-375-132230-
/O.CON.KAMA.SV.W.0012.000000T0000Z-210313T2230Z/
Potter TX-Moore TX-
414 PM CST Sat Mar 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR EASTERN POTTER AND EASTERN MOORE COUNTIES...

At 414 PM CST, severe thunderstorms were located along a line
extending from 4 miles east of Sunray to 7 miles northwest of Lake
Meredith to 6 miles northwest of Amarillo, moving northeast at 40
mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. Hail damage to vehicles is 
         expected.

Locations impacted include...
Amarillo, Dumas, Fritch, Masterson, Four Way and Lake Meredith. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 600 PM CST for the Panhandle
of Texas. A Tornado Watch also remains in effect until 900 PM CST for
the Panhandle of Texas.

LAT...LON 3603 10162 3527 10162 3524 10196 3599 10197
TIME...MOT...LOC 2214Z 225DEG 34KT 3601 10175 3573 10174 3526 10193 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

LFM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 1:48 PM CST, 1 hour 42 minutes earlier.

Area forecast discussion, Mar 13, 1:48 PM CST, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
148 PM CST Sat Mar 13 2021

.MESOSCALE UPDATE...
...Severe weather outbreak expected today...

* Synoptic Overview: An H5 upper low around 549 dm is approaching
  the 4 corners areas this afternoon. Preceding this feature is a
  120 to 140 kt jet at the H25 level that splits in two. One part
  is headed towards Colorado while the other part is aimed at the
  southeastern Texas Panhandle. This does mean that the left jet
  exit region will be over the Texas and Oklahoma Panhandles
  through the course of the day and aid in convective development,
  whether elevated or surface based. As the upper level low
  progresses east, it is anticipated that the associated trof
  pattern will take on a negative tilt aiding in evacuation of
  mass via diffluence aloft.

* Mesoscale: Multiple features of note today include a
  stationary/warm front, a sharpening dryline in eastern New
  Mexico and a developing cold front just behind the dryline in
  eastern New Mexico. The stationary/warm front has been slow to
  lift northward, though has now pushed north and northwest into
  all but the but the Oklahoma Panhandle and Dallam and Sherman
  Counties in the northwestern Texas Panhandle. The warm
  front/stationary boundary could potentially surge north ahead of
  incoming thunderstorm activity from New Mexico. The thunderstorm
  line is coincident with the nose of the H5 jet and will continue
  to push east into the Texas and Oklahoma Panhandles. Meanwhile,
  the dryline will continue to sharpen and push east south of the
  warm front/stationary boundary, but could be quickly overtaken
  by the developing cold front later this afternoon and evening.
  As the cold front surges east, a stronger jet pushing off the
  Rockies could cause the thunderstorm to establish bowing
  segments along the line. The warm, moist sector will have an
  hour or two of clearing ahead of the thunderstorm line owing to
  passing cirrus deck, with upper 50s to lower 60s dew point
  temperatures. The thermodynamic parameters are all supportive of
  severe weather today with MUCAPE around 1000-1500 J/kg in the
  cold sector of the northwest, and 1000-2000 J/kg in the
  warm/moist sector south of the stationary frontal boundary.
  Shear is not in question, as effective bulk shear has increased
  into the 70 to 80 kt range, and 0-500m helicity has been
  increasing to 100 to 300 m2/s2 range through the afternoon.
  Given moisture profile ahead of line segment, it is expected
  that individual supercell formation will occur with LCLs quite
  low to the ground around 500 meters.

* Threats: All hazards are in play, including the potential for
  large hail possibly greater than 2 inches, wind gusts
  approaching 70 to 80 mph, tornadoes that could be long-lived and
  long-tracked, and flash flooding due to the available moisture
  in the region. All thunderstorms that form will be moving
  quickly, around 50 to 60 MPH towards the northeast. Should the
  storms turn right, they should slow down to around 40 to 50 MPH
  but still move quickly.

* Timing & Location: The best region for the most intense
  supercell thunderstorms are east of a line representing I-27 and
  US Highway 87/287 north of Amarillo, or essentially encompassing
  the eastern 2/3 of the region. The entire Texas and Oklahoma
  Panhandles can anticipate that any thunderstorms in the region
  could be severe, and those that enter the eastern 2/3 of the
  region could be capable of producing the strongest of all severe
  weather hazards.

* Summary: A strong upper level low situated over the 4 corners of
  the desert southwest will be pushing through a dryline/Pacific
  Cold Front through the afternoon. The potential exists for a
  severe weather outbreak with the possibility of large hail
  possibly exceeding 2 inches, wind gusts up to 80 MPH, and
  tornadoes that could be large and long-lived (especially in the
  eastern 2/3 of the Texas and Oklahoma Panhandles).

Bieda

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                67  34  59  34  63 /  80  40   0   0   0
Beaver OK                  61  34  60  33  58 /  90  70   5   5   0
Boise City OK              55  28  54  28  56 /  90  20  10   5   0
Borger TX                  69  38  63  36  64 /  80  60   0   0   0
Boys Ranch TX              67  34  61  32  65 /  70  20   5   0   0
Canyon TX                  69  34  60  32  65 /  80  30   0   0   0
Clarendon TX               67  38  61  39  64 /  80  80   0   0   0
Dalhart TX                 60  28  56  28  60 /  80  20   5   0   0
Guymon OK                  60  32  59  32  59 /  80  60  10   5   0
Hereford TX                69  32  60  31  67 /  60  20   0   0   0
Lipscomb TX                64  37  61  35  60 /  70  80   5   5   0
Pampa TX                   66  35  60  34  61 /  80  80   0   0   0
Shamrock TX                67  39  63  38  64 /  80  80   0   0   0
Wellington TX              69  39  64  39  65 /  70  80   0   0   0

&&

.PREV DISCUSSION... /Issued 1153 AM CST Sat Mar 13 2021/

AVIATION...
For the 18Z TAFs, showers and thunderstorms are expected to
continue to develop and affect the terminal sites later this
afternoon, with the precipitation forecast to be east of the TAF
sites by 02Z this evening. Storms will have the potential to
become severe just about anywhere in the forecast area. Low
clouds and some fog will slowly erode this afternoon. Rapidly
improving conditions are anticipated by around 02Z this evening.
Southwest winds will increase and become gusty once again by mid
morning Sunday.

02

PREV DISCUSSION... /Issued 614 AM CST Sat Mar 13 2021/

AVIATION...12Z TAFS...
LIFR/VLIFR categories expected at all TAF sites today as low
low clouds and fog ahead of a pacific front will be in place
through 18z for KDHT and 00z for KAMA and KGUY. Conditions should
start to improve thereafter, but expect cig's/vis to fluctuate
with storms around the area for the next 6 to 12 hours.

Weber

PREV DISCUSSION... /Issued 233 AM CST Sat Mar 13 2021/

DISCUSSION...Today through Friday Night...

Second round of severe weather today with all hazards in play.
Elevated convection still continues over the Panhandles early this
morning as moist warm air advection overruns the cooler air at the
surface.  While most areas are just showers to general
thunderstorms, there is still concern that isolated areas could go
uncapped and have CAPE values upwards of 750-1000 J/kg, and given
the ample effective shear around 50kts, strong to severe storms
could develop.  A dryline will set up to the west along the NM/TX
line.  Lee surface low in SE Colorado along with a Pacific front
will help push that dryline east throughout the day on Saturday. Low
clouds should be in place and will likely mix out just before the
Pacific front pushes through.  Storms may start off elevated across
the western Panhandles but by the time they reach the Amarillo/Dumas
line they should become more surfaced based.  Given the well
saturated low levels just a little surfaced based heating will
quickly destabilize the atmosphere and we'll be looking at SB CAPE
values in the central Panhandles upwards of 2000 J/kg, and given the
strong southeast flow at the surface just ahead of the front and
quick veering aloft, 0-1 and 0-3 SRH values look to exceed 200
m2/s2.  This supports discrete supercells that will be capable of
producing very large hail upwards to tennis balls (2.5"), as well
as strong damaging winds 60-70 mph possible, and even tornadoes.
Can't rule out strong tornadoes as well given the low level
profiles that are in place. This all looks to take place for the
western and central Panhandles in the 11 AM - 4 PM time frame,
with the eastern Panhandles expected to be in the 4 PM - 9 PM time
frame. Subtle differences in the east as a stronger capping
inversion aloft will play a role in slightly lesser CAPE values in
the 1000-1500 J/kg. So current thought is that max hail will be
in the 2.0" range, and again, wind gusts could still be in the
60-70 mph range. Given the ample forcing ahead of the front SB
storms still very much possible, and thus tornadoes continue to be
possible. Later in the evening with a strengthening LLJ the SRH
values really ramp up and could be in the 250-400 m2/s2 range,
thus tornadoes could be strong with these storms as well.
Dryline/Pacific front expected to be through most of the
Panhandles by 9 PM and the severe weather should be done for the
most part. If the system progresses a little slower, then perhaps
a couple storms will linger in the eastern Panhandles between 9 PM
and midnight. But overall things should be done by 9 PM.

Sunday through Friday Night...Storm system continues to slowly slide
east over southern CO/KS and keeps the Panhandles in the dry sector,
while areas to the north CO/WY/NE will receive ample precipitation
in the deformation zone.  Possible wrap around precipitation could
reach the northern Panhandles early Monday morning, right now do not
anticipate much other than showers, but it's possible it will be
just cold enough for snow.  Right now very low confidence that this
will amount to any kind of winter impacts.

Storm system will lift to the northeast and allow for warm southwest
flow ahead of another weather system on Monday night into Tuesday.
Highs look to return back into the 70s by Tuesday.  Models diverge a
bit at this point with how far south the next system will be
centered, which also could play a role in the pops on Tuesday night.
Right now going with a dry forecast and have the system skirting
just north of the Panhandles, but if the more southerly solution
plays.  As the system exits to the east, dry and cool northwesterly
flow will be in place as a ridge of high pressure builds over the
western CONUS.  Temperatures will range from the mid 50s and
gradually climb to mid 60s by Friday afternoon.

Weber

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

98/2
Hazardous weather outlook, Mar 13, 3:13 PM CST, 17 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
313 PM CST Sat Mar 13 2021

OKZ001>003-TXZ001>020-317-141100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
313 PM CST Sat Mar 13 2021

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are expected to continue through this evening across
the Oklahoma and Texas Panhandles. Some storms will become severe,
with very large hail, damaging winds, tornadoes, some of which may
be strong and long-lived, and flash flooding all possible. A
Tornado Watch remains in effect until 6 PM CST for the southwest
and parts of the central Texas Panhandle. A Tornado Watch is also
in effect for the eastern half of the Texas Panhandle until 9 PM
CST.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon and evening.

02

In the hours before

Special weather statement, Mar 13, 1:18 PM CST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
118 PM CST Sat Mar 13 2021

TXZ006-011-016-131945-
Hartley TX-Deaf Smith TX-Oldham TX-
118 PM CST Sat Mar 13 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OLDHAM...WESTERN DEAF
SMITH AND WESTERN HARTLEY COUNTIES UNTIL 145 PM CST...

At 118 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Romero to 13 miles south of
Nara Visa to near Glenrio to 5 miles north of Broadview. Movement was
northeast at 40 mph.

Up to nickel size hail and wind gusts of up to 55 mph will be
possible with these storms.

Locations impacted include...
Adrian, Glenrio, Bootleg, Romero and Simms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3600 10304 3606 10290 3606 10270 3578 10264
      3475 10262 3475 10304
TIME...MOT...LOC 1918Z 239DEG 35KT 3574 10309 3541 10309 3517 10309
3489 10318

Ferguson
Special weather statement, Mar 13, 1:45 PM CST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Amarillo TX
145 PM CST Sat Mar 13 2021

TXZ006-011-016-132015-
Hartley TX-Deaf Smith TX-Oldham TX-
145 PM CST Sat Mar 13 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OLDHAM...NORTHWESTERN
DEAF SMITH AND WESTERN HARTLEY COUNTIES UNTIL 215 PM CST...

At 144 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles south of Romero to 13 miles north of
Glenrio. Movement was northeast at 50 mph.

Up to nickel size hail and wind gusts of up to 55 mph will be
possible with these storms.

Locations impacted include...
Adrian, Glenrio and Romero.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM CST for the Panhandle
of Texas.

LAT...LON 3518 10304 3531 10299 3575 10301 3605 10256
      3576 10258 3495 10270 3491 10304
TIME...MOT...LOC 1944Z 216DEG 43KT 3566 10291 3536 10295 3501 10304

Ferguson
Special weather statement, Mar 13, 3:14 PM CST, 16 minutes before
Special Weather Statement
National Weather Service Amarillo TX
314 PM CST Sat Mar 13 2021

TXZ001-002-006-007-132145-
Hartley TX-Sherman TX-Dallam TX-Moore TX-
314 PM CST Sat Mar 13 2021

...SIGNIFICANT WEATHER ADVISORY FOR SHERMAN...SOUTHEASTERN DALLAM...
NORTHWESTERN MOORE AND NORTHEASTERN HARTLEY COUNTIES UNTIL 345 PM
CST...

At 314 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Cactus, or 16 miles south of Stratford, moving
northeast at 55 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Cactus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Tornado Watch remains in effect until 600 PM CST for the Panhandle
of Texas. A Tornado Watch also remains in effect until 900 PM CST for
the Panhandle of Texas.

LAT...LON 3628 10162 3614 10162 3587 10216 3613 10240
      3648 10179
TIME...MOT...LOC 2114Z 230DEG 47KT 3610 10214

LFM

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 6:11 PM CSTSevere Thunderstorm WarningAMADeaf Smith, Oldham36 min
Mar 12, 6:24 PM CSTSpecial Weather StatementAMADeaf Smith51 min
Mar 12, 7:02 PM CSTDense Fog AdvisoryAMACarson, Dallam, Gray, Hansford, Hartley, Hemphill and 9 more16 hr
Mar 12, 7:11 PM CSTSpecial Weather StatementAMAMoore34 min
Mar 12, 7:12 PM CSTSpecial Weather StatementAMAOldham48 min
Mar 12, 7:39 PM CSTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter66 min
Mar 12, 7:57 PM CSTSpecial Weather StatementAMAOldham48 min
Mar 12, 7:58 PM CSTSpecial Weather StatementAMAPotter47 min
Mar 12, 8:20 PM CSTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts55 min
Mar 12, 8:39 PM CSTSpecial Weather StatementAMAPotter36 min
Mar 12, 9:11 PM CSTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Potter, Roberts79 min
Mar 12, 9:14 PM CSTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Roberts19 min
Mar 12, 10:09 PM CSTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler29 min
Mar 13, 7:41 AM CSTSpecial Weather StatementAMAOldham34 min
Mar 13, 7:50 AM CSTSpecial Weather StatementAMAMoore25 min
Mar 13, 7:54 AM CSTSevere Thunderstorm WarningAMAHartley, Moore, Sherman31 min
Mar 13, 8:26 AM CSTSpecial Weather StatementAMASherman34 min
Mar 13, 8:31 AM CSTSevere Thunderstorm WarningAMAMoore33 min
Mar 13, 1:18 PM CSTSpecial Weather StatementAMAOldham27 min
Mar 13, 1:45 PM CSTSpecial Weather StatementAMAHartley30 min
Mar 13, 1:54 PM CSTSevere Thunderstorm WarningAMADeaf Smith, Hartley, Oldham51 min
Mar 13, 2:24 PM CSTSevere Thunderstorm WarningAMADeaf Smith, Oldham66 min
Mar 13, 2:42 PM CSTTornado WarningAMADallam, Hartley, Moore33 min
Mar 13, 3:12 PM CSTSevere Thunderstorm WarningAMAArmstrong, Randall63 min
Mar 13, 3:14 PM CSTSpecial Weather StatementAMASherman31 min
Mar 13, 3:21 PM CSTTornado WarningAMARandall39 min
Mar 13, 3:34 PM CSTTornado WarningAMASherman26 min
Mar 13, 3:34 PM CSTTornado WarningAMAMoore26 min
Mar 13, 3:50 PM CSTTornado Warning Tornado observedConsiderable damage threatAMAArmstrong, Randall40 min
Mar 13, 4:00 PM CSTTornado WarningAMAArmstrong, Randall45 min
Mar 13, 4:21 PM CSTTornado Warning Tornado observedConsiderable damage threatAMAArmstrong, Carson39 min
Mar 13, 4:30 PM CSTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman60 min
Mar 13, 4:42 PM CSTTornado Warning Tornado observedAMAArmstrong, Carson, Donley, Gray48 min
Mar 13, 4:52 PM CSTTornado WarningAMACarson, Gray38 min
Mar 13, 5:14 PM CSTTornado WarningAMAArmstrong, Donley46 min
Mar 13, 5:29 PM CSTSpecial Weather StatementAMAGray31 min
Mar 13, 5:30 PM CSTSpecial Weather StatementAMACarson30 min
Mar 13, 5:43 PM CSTTornado Warning Tornado observedAMADonley47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.